# SDR FDEA201702060455

- Difficulty date: February 6, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 77,640 hours, 18,335 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Clamp
- Condition: Loose
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DRUING CLIMB OUT AT 3000 FT, RECEIVED A LEVEL 3 AIR MANIFOLD 1  FAIL, AND AURAL WARNING. LEVELED AT 5000',  RAN QRH.  DUMPED FUEL AFTER 3 MINUTES, SECOND PRV CLOSED AND  BOTH SYSTEM 1 & 2 RED ON AIR SYNOPTIC.   RETORQUED LEAKING CLAMP.   R & R THE ZONE 5 SENSING ELEMENT D1-38E,  R & R THE RELAY R2-5015 AND RELAY R2-5743.
